# SDR 2007UALA00114

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, AFT DOORWAY FRAME BS 492 IS CRACKED IN TWO PLACES JUST ABOVE LOWER STOP FITTING.     MAJOR REPAIR: INSTALLED NESTED DOUBLER FRAME REPAIR PER AAR EA I060559 AND UA EVA 70030 ON AAR NR11660-1400-0001.
